MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/6H/RIGHT/135MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/6H/RIGHT/135MM; PLATE, FIXATION, BONE
Model Number 02.112.514
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a hardware removal for suspected infection was performed.The implants were replaced on an unknown date in 2017.Patient outcome is unknown.This report is for one (1) 3.5mm lcp low bend medial dstl tibia plate/6h/right/135mm.This is report 1 of 4 for (b)(4).

Brand Name
3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/6H/RIGHT/135MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11207610
Report Number2939274-2021-00394
Device Sequence Number19874402
Product Code HRS
UDI-Device Identifier10886982034519
UDI-Public(01)10886982034519
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K013248
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.514
Device Catalogue Number02.112.514
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2020
Initial Report FDA Received Date01/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6.5MM MIDFOOT FUSION BOLT 115MM; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;